# SDR UALA2010032300960

- Difficulty date: March 23, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 36,287 hours, 4,447 cycles
- Engine: Pwa PW40903
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Part number: 32908144
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM APU FUEL VENT.  FUEL LEAKING FROM FWD DRAIN LINE 50-60 DROPS PER MIN.  NO LEAK WITH APU OFF.  SUSPECT SURGE CONTROL VALVE ACTUATOR. THE FUEL PUMP SHAFT SEAL, IGV ACTR & SCV HAVE TELL TALE WITNESS DRAINS TO EASILY IDENTIFY A FAULTY UNIT.  EACH HAS AN ALLOWABLE 1CC IAW MIN RATE.  RPR OR RPL AS NEEDED.  VERIFIED SURGE VALVE WAS SOURCE OF FUEL. REPLACED SURGE VALVE.
